# SDR UPS07450290

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT FWD UPPER CORNER SKIN REPAIRED AS PER HX RS NR R53-61-35822, CRACK LENGTH 0.030" AND 0.090").  AFT CARGO DOOR CUTOUT FWD UPPER CORNER SKIN REPAIRED AS PER HX RS NR R53-61-35822.  CONTINUE INSPECTION ARE REQUIRED AS PER HX RS NR R53-61-35822 AND UPS EO NR B747-5330-27287.
